# SDR EIAA20090030

- Difficulty date: February 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 92,767 hours, 17,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CHORD AT RT WING T/E CAVITY WS 432 WAS FOUND CRACKED.  REPLACED T CHORD STIFFENER PER SRM 51-30-02 AND BOEING DRAWING 65B10865.
